Journal of Experimental and Theoretical Physics Letters

, Volume 68, Issue 1, pp 22–28

Diffusion of circularly polarized light in a disordered medium with large-scale inhomogeneities

Authors

  • E. E. Gorodnichev
    • Moscow Engineering Physics Institute
  • A. I. Kuzovlev
    • Moscow Engineering Physics Institute
  • D. B. Rogozkin
    • Moscow Engineering Physics Institute
Atoms, Spectra and Radiation

DOI: 10.1134/1.567816

Cite this article as:
Gorodnichev, E.E., Kuzovlev, A.I. & Rogozkin, D.B. Jetp Lett. (1998) 68: 22. doi:10.1134/1.567816

Abstract

It is shown that in the presence of diffusion of electromagnetic waves in random media containing large discrete scatterers, circular polarization can persist even after the radiation flux is isotropized. For scattering exactly in the backward direction, this effect is manifested as an increase in the interference contribution to the cross-polarized component of the intensity as the size of the scatterers increases.

PACS numbers

42.25.Fx42.25.Ja

Copyright information

© MAIK "Nauka/Interperiodica" 1998